| Model Number |
383074 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following a device changeout and left bundle branch (lbb) lead implant procedure the right ventricular (rv) lead exhibited out of range (oor) low pacing impedance.After going back into the pocket, it was discovered that that there was a loose lead connection with the cardiac resynchronization therapy defibrillator (crt-d).The rv lead was reconnected to the crt-d and remains in use with stable impedances observed.It was also noted that the lbb lead had ¿issues¿ and repositioning of the lead was also attempted.The lbb lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtpa2d1 crt-d implanted: (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.